# SDR USAASB01047

- Difficulty date: February 9, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - MAINTENANCE FOUND THE EMERGENCY LIGHT ABOVE THE FORWARD GALLEY SERVICE DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERIES (P/N S106) AND LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
